# SDR DALA1205363210

- Difficulty date: January 29, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 5,654 hours, 2,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT AT SEAT 19B INOPERATIVE.  MAINTENANCE REPAIRED LIGHT ASSEMBLY AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
